| Catalog Number |
T3ST510 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Osteolysis (2377)
| Date of Event |
10/31/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient had received two courses of antibiotic therapy due to peri-implantitis around the implant at tooth location #31 without any improvement.
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: weight unknown / not provided.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost non-existent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
Additional Manufacturer Narrative
This report is being submitted to relay corrected data and additional information.Correction: device expiration date was updated from 7/22/2029 to 7/21/2029.The following sections are being reported: b4: date of this report was updated.D4: device expiration date was updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H10: narrative/data was updated.
Event or Problem Description
No additional event information received at the time of this report.